Proceedings of the Japan Academy, Series A, Mathematical Sciences

Isolation of the Weyl conformal tensor for Einstein manifolds

Mitsuhiro Itoh and Hiroyasu Satoh

Full-text: Open access

Abstract

An isolation theorem of Weyl conformal tensor of positive Einstein manifolds is given, when its $L^{n/2}$-norm is small.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 78, Number 7 (2002), 140-142.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148392637

Digital Object Identifier
doi:10.3792/pjaa.78.140

Mathematical Reviews number (MathSciNet)
MR1930219

Zentralblatt MATH identifier
1033.53038

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
Einstein manifold Weyl conformal tensor Yamabe metric Sobolev inequality

Citation

Itoh, Mitsuhiro; Satoh, Hiroyasu. Isolation of the Weyl conformal tensor for Einstein manifolds. Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), no. 7, 140--142. doi:10.3792/pjaa.78.140. https://projecteuclid.org/euclid.pja/1148392637


Export citation

References

  • Akutagawa, K.: Yamabe metrics of positive scalar curvature and conformally flat manifolds. Diff. Geom. Appl., 4, 239–258 (1994).
  • Gursky, M. J.: Locally conformally flat four- and six-manifolds of positive scalar curvature and positive Euler characteristic. Indiana Univ. Math. J., 43, 747–774 (1994).
  • Gursky, M. J.: Four-manifolds with $\delta W^+ = 0$ and Einstein constants of the sphere. Math. Ann., 328, 417–431 (2000).
  • Itoh, M.: Yamabe metrics and the space of conformal structures. Intern. J. Math., 2, 659–671 (1991).
  • Itoh, M.: The Weitzenböck formula for the Bach Operator. Nagoya Math. J., 137, 149–181 (1995).
  • Itoh, M., and Satoh, H.: The Divergence-free Equation and Gap Theorem for the self-dual Weyl tensor. Osaka Lecture Notes Series in Math., vol. 7, pp. 61–67 (2002), (in Japanese).
  • Lee J. M., and Parker, T. H.: The Yamabe problem. Bull. A. M. S., 17, 37–91 (1987).
  • Singer, M. A.: Positive Einstein Metrics with small $L^{n/2}$-norm of the Weyl tensor. Diff. Geom. Appl., 2, 269–274 (1992).